# SDR CA100622017

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,748 hours
- Engine: Allsn 250C20B
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 206031313115
- Condition: Corroded
- Location: Cargo Bay
- Part time: 15,850 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR/ANNUAL INSP, BAGGAGE FLOOR PROTECTIVE PANEL WAS REMOVED TO INSPECT THE BAGGAGE FLOOR PANEL. CORROSION WAS NOTED AROUND AN INSERT AREA AND FURTHER INVESTIGATION FOUND THAT CORROSION HAD PENETRATED THE UPPER SKIN, AND WAS MOVING INTO THE HONEYCOMB STRUCTURE.  THE PANEL WAS REPLACED WITH AN O/H PANEL. THE PANEL WAS ORIGINAL TO THE ACFT.
